# SDR F3LA00077

- Difficulty date: May 6, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK INSPECTION, FOUND NR 2 ENGINE INBOARD COWL BOTTOM CHANNEL DAMAGED AT FORWARD END.  MAINTENANCE REMOVED DAMAGED SECTION OF LOWER CHANNEL.  FABRICATED REPLACEMENT CHANNEL AND REPAIRED PER SRM 51-30-02 AND 51-30-01.  (M)
